# SDR VNAA20251110008

- Difficulty date: October 4, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15375
- Aircraft time: 20,436 hours, 15,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: PNSH670320753S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (3 EAS) IN STA. FS= 349 TO FS= 364 NEAR STGR 27 AT MAIN AVIONICS COMPARTMENT.   CORROSION ON INTERCOSTAL STGR 26 RH AND FS 364.00 TO FS 349.00 WAS REMOVED PER CRJ 900 SRM 51-21-06-001-001-A01 EVALUATE WITHIN OF LIMITS PER CRJ900 SRM 53-21-23-101-003-A02, DUE TO EXCESSIVE CORROSION INTERCOSTAL (2EAS) RT AND LT SIDE STGR 27, BTW FS 364.00 TO FS 349.00 WILL BE REPLACED IAW SRM 53-21-23-101-003-A02 AND INSTALLED IAW SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01.
